In Stock
Genexa

Kids' Pain & Fever, Ages 2-11, Organic Blueberry, 160 mg, 4 fl oz (118 ml)

4.8 · 642 reviews
953 ₽

Medicine Made Clean Acetaminophen 160 mg Per 5 ml Oral Suspension Pain Reliever Fever Reducer Same Effective Active Ingredient, but No Artificial Fillers Non GMO Project Verified Dosing Cup Included Liquid Non GMO Project Verified Certified B Corporation Certified Gluten-Free Certified Vegan Only Ingredients People Deserve Acetaminophen Organic Agave Syrup Organic Blueberry Flavor Natural Citrus Extract Natural Flavor Purified Water And that's all. People Over Everything. We think you should feel good about what makes you feel better. That's why we make medicine with the same active ingredients you need, but without the artificial ones you don't. It's what people deserve. Uses : Temporarily reduces fever and relieves minor aches and pains due to: The common cold Flu Headache Sore Throat Toothache

International delivery

Shipping calculated at checkout

Returns & exchanges

Within 30 days of delivery

Medicine Made Clean Acetaminophen 160 mg Per 5 ml Oral Suspension Pain Reliever Fever Reducer Same Effective Active Ingredient, but No Artificial Fillers Non GMO Project Verified Dosing Cup Included Liquid Non GMO Project Verified Certified B Corporation Certified Gluten-Free Certified Vegan Only Ingredients People Deserve Acetaminophen Organic Agave Syrup Organic Blueberry Flavor Natural Citrus Extract Natural Flavor Purified Water And that's all. People Over Everything. We think you should feel good about what makes you feel better. That's why we make medicine with the same active ingredients you need, but without the artificial ones you don't. It's what people deserve. Uses : Temporarily reduces fever and relieves minor aches and pains due to: The common cold Flu Headache Sore Throat Toothache

Customer reviews

5.0
verified purchase

A brand I use for my children with complete peace of mind.

4/21/2026
5.0
verified purchase
Happy for a cleaner alternative

I bought this medicine proactively for my baby. I'm so happy that there is an alternative to the name brands that doesn't have unnecessary dyes or sugar or weird ingredients. My doctor provided the dosage amount for my child based on her age/weight. Genexa makes quality products and I always opt to buy medicine from them over other brands.

4/13/2026
5.0
verified purchase
a good clean medicine

a good clean medicine for kids, and it works, I did felt it worked slow but could be just my kid fight a different type of viral.

4/5/2026
5.0
verified purchase

I cannot believe I found a simple, clean AND organic pain relief medication for children that ships to Canada!! Genexa is every health conscious parent’s dream 😍 Quality and simplicity of ingredients is top notch. Kids don’t mind the taste and the size of the bottle is perfect for the cost. I also appreciate the wide age range this medicine is appropriate for.

3/13/2026
5.0
verified purchase
Great alternative to Tylenol!

I heard about this on a natural practitioners page, she explained that its similar to Tylenol without the junk and colouring added! Its now my replacement. Its also taste approved by my son, as he's 4, so thats says a lot that he doesn't fight me to take it. However, I do only use it if my son has a really high fever. I trust the quality if natural practitioners are recommending it!

1/3/2026
5.0
verified purchase
Clean ingredients

With all this hype about tylenol and A-m I still made a decision to have fever medicine at home . I may not use it, but just to have it is some peace of mind. Just be sure to raise glutathione levels after this medicine , vitamin C is great for that

10/20/2025
5.0
verified purchase

We’ve been using this since our son was born. I like that it is dye free and uses agave syrup vs corn syrup. Kids seem to like the flavor!

10/17/2025
5.0
verified purchase
Pure ingredients

Purchased this for kids as they contain pure ingredients instead of all those ingredients that Tylenol and Advil contain. Does the job the same way. My son liked the taste, great quality

10/14/2025
5.0
verified purchase

Love the brand and this product. Medicine without junk ingredients. My babies have been taking this exclusively whenever they have a fever, and it always helps them feel better quickly. They don't mind the flavor, even if they're hesitant at first, once they taste it they like it. A go to and will continuet to purchase.

10/12/2025
5.0
verified purchase
Clean Medicine that Works Fast

I am so glad I found Genexa for my kids. It provides fast, effective relief for pain and fever, and I love that it’s made with clean, organic ingredients and no artificial fillers or dyes. The organic blueberry flavor is pleasant taste, making it much easier to give to my children(use) . It’s my new go-to for trusted relief.

10/11/2025